Corrigendum to "On the exact distribution of linear combinations of order statistics from dependent random variables". [J. Multivariate Anal. 98 (2007) 1876-1894] (DOI: 10.1016/j.jmva.2006.12.003)

Reinaldo B. Arellano-Valle, Marc G. Genton*

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)1013
Number of pages1
JournalJournal of Multivariate Analysis
Volume99
Issue number5
DOIs
StatePublished - May 2008
Externally publishedYes

ASJC Scopus subject areas

  • Statistics, Probability and Uncertainty
  • Numerical Analysis
  • Statistics and Probability

Cite this